Follow
Jasna Prezelj
Jasna Prezelj
University of Primorska, University of Ljubljana, IMFM
Verified email at fmf.uni-lj.si
Title
Cited by
Cited by
Year
Oka's principle for holomorphic submersions with sprays
F Forstneric, J Prezelj
arXiv preprint math/0101040, 2001
602001
Oka's principle for holomorphic fiber bundles with sprays
F Forstneric, J Prezelj
arXiv preprint math/0305238, 2003
542003
Extending holomorphic sections from complex subvarieties
F Forstneric, J Prezelj
arXiv preprint math/0101034, 2001
522001
Interpolation of embeddings of Stein manifolds on discrete sets
J Prezelj
Mathematische Annalen 326 (2), 275-296, 2003
182003
An interpolation theorem for proper holomorphic embeddings
F Forstnerič, B Ivarsson, F Kutzschebauch, J Prezelj
Mathematische Annalen 338 (3), 545-554, 2007
162007
A relative Oka-Grauert principle for holomorphic submersions over 1-convex spaces
J Prezelj
Transactions of the American Mathematical Society 362 (8), 4213-4228, 2010
142010
Weakly regular embeddings of Stein spaces with isolated singularities
J Prezelj
Pacific journal of mathematics 220 (1), 141-152, 2005
72005
The generalized Oka-Grauert principle for 1-convex manifolds
J Prezelj, M Slapar
Michigan Mathematical Journal 60 (3), 495-506, 2011
52011
Positivity of metrics on conic neighborhoods of 1-convex submanifolds
J Prezelj
International Journal of Mathematics 27 (05), 1650047, 2016
42016
On a class of automorphisms in H2 which resemble the property of preserving volume
J Prezelj, F Vlacci
Mathematische Nachrichten 294 (4), 815-835, 2021
32021
Divergence zero quaternionic vector fields and Hamming graphs
J Prezelj, F Vlacci
Ars mathematica contemporanea 19 (2), 189-208, 2020
32020
Osnove kompleksne analize
M Slapar, B Drinovec-Drnovšek, J Prezelj-Perman
Pedagoška fakulteta, 2012
32012
Modeling Paratuberculosis Transmission in a Small Dairy Herd Typical of Slovenia Suggests That Different Models Should Be Used to Study Disease Spread in Herds of Different Sizes
T Knific, A Kirbiš, JM Gethmann, J Prezelj, B Krt, M Ocepek
Animals 12 (9), 1150, 2022
22022
Slice conformality: Riemann manifolds and logarithm on quaternions and octonions
G Gentili, J Prezelj, F Vlacci
arXiv preprint arXiv:2107.07892, 2021
22021
On a definition of logarithm of quaternionic functions
G Gentili, J Prezelj, F Vlacci
arXiv preprint arXiv:2108.08595, 2021
12021
Slice conformality and Riemann manifolds on quaternions and octonions
G Gentili, J Prezelj, F Vlacci
Mathematische Zeitschrift, 1-24, 2022
2022
Quantitative Risk Assessment of Exposure to Mycobacterium avium subsp. paratuberculosis (MAP) via Different Types of Milk for the Slovenian Consumer
T Knific, M Ocepek, A Kirbiš, B Krt, J Prezelj, JM Gethmann
Foods 11 (10), 1472, 2022
2022
An interpolation theorem for slice-regular functions with application to very tame sets and slice Fatou–Bieberbach domains in H 2
J Prezelj, F Vlacci
Annali di Matematica Pura ed Applicata (1923-), 1-22, 2022
2022
\overline {∂}-equation on (𝑝, 𝑞)-forms on conic neighbourhoods of 1-convex manifolds
J Prezelj
Proceedings of the American Mathematical Society 145 (10), 4411-4421, 2017
2017
-equation on -forms on conic neighbourhoods of -convex manifolds
J Prezelj
arXiv preprint arXiv:1606.09507, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20